# SDR CALA0400372

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 19,564 hours, 5,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103099
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME DENTED IN TWO PLACES AT BS 1600.  THE DENTS WERE LOCATED BETWEEN S25L AND S26L AND BETWEEN S23L AND S24L.  THE FRAME WAS REPAIRED IAW ECRA 5311-01188.
